MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT
Catalog Number OSS311
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the implant¿s packaging was open, with the mounting device detached from the implant.Doctor confirmed that the event was discovered at the exact moment of unpacking the product.No impact on the patient's health.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative the doctor reports that the implant¿s packaging was open, with the mounting device detached from the implant.The called on (b)(6) 2025 and confirmed that the event was discovered at the exact moment of unpacking the product.Zimvie received one (1) oss311, (osseotite implant 3.75 x 11.5mm) for evaluation.Visual inspection was performed.No mount returned and no damage to the implant was identified that would cause or contribute to the event.Cal4063 due (b)(6) 2025.The coob is non-verifiable as the condition of the implant / packaging when received by the customer is unknown / non-verifiable dhr review was completed for the subject lot number 2120012926.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120012926 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: packaging: damaged or un-sealed sterile barrier.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was incorrect handling by end user.Therefore, based on the available information, a device malfunction could not be verified.The returned implant packaging box and mount were not returned and no damage to the implant was identified that would cause or contribute to the event.The coob is non-verifiable as the condition of the implant / packaging when received by the customer is unknown / non-verifiable no further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE IMPLANT 3.75 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21552933
Report Number0001038806-2025-00508
Device Sequence Number18199845
Product Code DZE
UDI-Device Identifier00844868013112
UDI-Public(01)00844868013112(17)290422(10)2120012926
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOSS311
Device Lot Number2120012926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic